Some Algebraic Structures of Intuitionistic Fuzzy Multisets (IFMSs)

Full Text PDF PDF
Author(s) P. A. Ejegwa | J. A. Awolola
Pages 373-376
Volume 2
Issue 5
Date May, 2013
Keywords fuzzy sets, intuitionistic fuzzy sets, fuzzy multisets, intuitionistic fuzzy multisets, operations.
Abstract

Intuitionistic fuzzy multiset (IFMS) is an extension of intuitionistic fuzzy set (IFS). We showed some important properties of IFMS in this article. Since IFMS is a generalization of IFS, we extended the operations in IFS to IFMS and found that the algebraic laws in IFS are valid and sensible in IFMS. We authenticated the validity of the algebraic laws with numerical verification.

< Back to May Issue